Alert archive / California / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 1, NWS Hanford, CA
NWS Hanford, CA issued this severe thunderstorm warning at Apr 11, 2012, 1:02 PM PDT for Fresno County, Kings County, Tulare County, California. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2012, 1:02 PM PDT (20:02 UTC)
- Expired
- Apr 11, 2012, 1:45 PM PDT
- In force
- 43 min
- Issued by
- NWS Hanford, CA
- Area
- Storm-based polygon
Counties Fresno County, CA, Kings County, CA, Tulare County, CA
The radar
The San Joaquin Valley radar (KHNX), 12 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 1:31 PM PDT | HAIL 1 | 1 N Riverdale, CA | ON HIGHWAY 41 HAIL COVERING THE GROUND. |
| Apr 11, 1:40 PM PDT | HAIL 0.5 | Riverdale, CA | MAINLY 1/4 TO 1/2 INCH SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 8.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
219 WUUS56 KHNX 112002 SVRHNX CAC019-031-107-112045- /O.NEW.KHNX.SV.W.0001.120411T2002Z-120411T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 102 PM PDT WED APR 11 2012 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FRESNO COUNTY IN CENTRAL CALIFORNIA... NORTHEASTERN KINGS COUNTY IN CENTRAL CALIFORNIA... THIS INCLUDES THE CITY OF HANFORD... WEST CENTRAL TULARE COUNTY IN CENTRAL CALIFORNIA... * UNTIL 145 PM PDT. * AT 1254 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND FUNNEL CLOUDS. THIS STORM WAS LOCATED 15 MILES NORTHWEST OF HANFORD...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LEMOORE BY 110 PM PDT... HANFORD BY 120 PM PDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3648 11937 3624 11944 3634 12000 3655 11999 TIME...MOT...LOC 2000Z 284DEG 37KT 3638 11970 $$ SANGER WEATHER.GOV/HANFORD
2 follow-up statements
843 WWUS56 KHNX 112020 SVSHNX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 120 PM PDT WED APR 11 2012 CAC019-031-107-112045- /O.CON.KHNX.SV.W.0001.000000T0000Z-120411T2045Z/ KINGS CA-TULARE CA-FRESNO CA- 120 PM PDT WED APR 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM PDT FOR CENTRAL FRESNO...WEST CENTRAL TULARE AND NORTHEASTERN KINGS COUNTIES... AT 108 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NORTHEAST OF LEMOORE...MOVING EAST AT 15 MPH. ANOTHER THUNDERSTORM WAS LOCATED NORTHEAST OF HANFORD...AND HAD PRODUCED PEA SIZE HAIL AND A FUNNEL CLOUD. LAT...LON 3648 11937 3624 11944 3634 12000 3655 11999 TIME...MOT...LOC 2017Z 284DEG 37KT 3633 11949 $$ SANGER WEATHER.GOV/HANFORD
282
WWUS56 KHNX 112034
SVSHNX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
134 PM PDT WED APR 11 2012
CAC019-031-107-112045-
/O.CON.KHNX.SV.W.0001.000000T0000Z-120411T2045Z/
KINGS CA-TULARE CA-FRESNO CA-
134 PM PDT WED APR 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM PDT
FOR CENTRAL FRESNO...EXTREME NORTHWESTERN TULARE AND NORTHEASTERN
KINGS COUNTIES...
AT 123 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THE STORM HAS MOVED NORTHEAST OF LEMOORE. THIS STORM WAS
LOCATED NEAR HANFORD 2NE...OR NEAR HANFORD...
MOVING EAST AT 12 MPH.
LAT...LON 3648 11986 3650 11953 3630 11951 3630 11979
3631 11984
TIME...MOT...LOC 2033Z 271DEG 57KT 3637 11949
$$
SANGER
WEATHER.GOV/HANFORDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 10:17 AM PDT, 2 hours 45 minutes earlier.
Area forecast discussion, Apr 11, 10:17 AM PDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1017 AM PDT WED APR 11 2012 .SYNOPSIS... A LOW PRESSURE TROUGH IS EXPECTED TO MOVE THROUGH THE REGION TODAY LIFTING OUT BY TONIGHT. COLD AIR BEHIND THIS SYSTEM WITH AFTERNOON HEATING MAY RESULT IN AFTERNOON THUNDERSTORMS TODAY. YET ANOTHER SYSTEM IS EXPECTED TO MOVE INTO THE AREA BY THURSDAY NIGHT THROUGH SATURDAY. && .UPDATE... RAIN AND SNOW CONTINUES THIS MORNING ACROSS THE CENTRAL CALIFORNIA INTERIOR. HEAVIER PRECIPITATION NOW PUSHING INTO THE FOOTHILLS AND HIGHER ELEVATIONS WITH POSSIBLE SCATTERED SHOWERS OVER THE VALLEY. CURRENT REPORTS HAVE BETWEEN A THIRD TO THREE QUARTERS OF AN INCH OF WATER...AND MAINLY ON THE EAST SIDE OF THE VALLEY. DOPPLER RADAR SHOWING THE MAIN AREA OF PRECIP PUSHING FURTHER EAST AND UP INTO THE MOUNTAINS. VISIBLE SATELLITE SUPPORTS THIS TREND AND SHOWS SOME CLEARING ALONG THE COASTAL RANGE...THIS AREA WILL FAVOR SOME INSTABILITY LATER TODAY. SHORT RANGE MODELS ALONG WITH VANDENBURG UPPER AIR OBSERVATION SHOW VERY WEAK CAPE AND LI-VALUES FOR TODAY. WHILE SPC DOES HAVE THE CWFA UNDER A THREAT OF THUNDERSTORM ACTIVITY...MODEL AND OBSERVATION DATA FAVOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY FROM FRESNO COUNTY NORTH THROUGH MERCED COUNTY. HOWEVER...WILL MENTION A THREAT OF THUNDERSTORM ACTIVITY OVER THE ENTIRE VALLEY...BUT WILL MONITOR THE WEST SIDE...NORTH OF KERN COUNTY...FOR ANY POSSIBLE DEVELOPMENT. AFTER TODAY/S STORM...WILL NOW CONCENTRATE ON THE NEXT STORM THAT IS ORIGINATING FROM A MORE GULF OF ALASKA REGION. THIS STORM HAS THE POTENTIAL FOR TO INTRODUCE MUCH COLDER AIR INTO THE REGION AND HIT THE DISTRICT WITH MUCH HEAVIER PRECIP. MODEL AND OBSERVATIONAL PRECIP-WATER DATA SHOW THE NEXT STORM PUSHING A GOOD PLUME OF MOIST AIR INTO THE REGION ON FRIDAY...ALONG WITH THE LEFT FRONT QUAD OF A 110KT JET MAX. WILL MAKE NO UPDATES FOR NOW...AND UPDATE THE WINTER WEATHER PRODUCTS THROUGH THIS AFTERNOON. IN ADDITION... WILL EVALUATE THE AMOUNTS OF PRECIP EXPECTED ON THURSDAY NIGHT INTO FRIDAY TO BETTER CATCH THE POTENTIAL FOR ANY WINTER WEATHER CRITERIA. && .PREV DISCUSSION... /ISSUED 430 AM PDT WED APR 11 2012/ DISCUSSION...PRECIPITATION SHIELD IS NOW FINALLY MOVING ACROSS THE SAN JOAQUIN VALLEY WITH THE BULK OF THE RADAR ECHOES OVER KERN COUNTY. SATELLITE AND AREA RADARS SHOW THE MAIN ENERGY MOVING INTO VENTURA AND SANTA BARBARA COUNTIES AND THE BEST LIFT IS NOW AFFECTING THE SOUTHERN PART OF THE FORECAST AREA, ESPECIALLY KERN COUNTY. THUS FAR THE SNOW LEVELS HAVE REMAINED ABOVE 5500 FEET. ALTHOUGH THIS SYSTEM WAS VERY SLUGGISH IN ITS INITIAL EASTWARD MOVEMENT, WITH THE NEXT VERY LARGE LOW PRESSURE SYSTEM OUT NEAR 150W GAINING INFLUENCE ON THE WEST COAST, THE CURRENT TROUGH IS BEGINNING TO ACCELERATE EAST. BY THIS AFTERNOON FORECAST MODELS HAVE THE TROUGH AXIS POSITION WELL EAST INTO THE GREAT BASIN AND THIS SHOULD BRING PRECIPITATION TO A QUICK END THIS AFTERNOON. A BREAK IN THE WET WEATHER WILL OCCUR OVERNIGHT TONIGHT HOWEVER THE VERY IMPRESSIVE AND DEEP PACIFIC LOW IS PROGGED TO QUICKLY BRING ITS INITIAL PRECIPITATION SHIELD INTO THE NORTHWEST COAST THURSDAY EVENING AND THEN ON FRIDAY THE CENTER OF THE LOW IS PROGGED TO MOVE ACROSS CENTRAL CALIFORNIA. THE PROSPECTS LOOK VERY GOOD FOR A COLD AND UNSTABLE FRONTAL PASSAGE WITH LOW SNOW LEVELS AND A RISK OF THUNDERSTORMS IN THE SAN JOAQUIN VALLEY, FOOTHILLS AND KERN COUNTY DESERT ON FRIDAY AFTERNOON. THE DAY SHIFT WILL LIKELY NEED TO ISSUE WATCH PRODUCTS. ON SATURDAY, GOOD AGREEMENT EXISTS BETWEEN THE GFS AND ECMWF MODELS IN EJECTING THE BIG LOW INTO THE DESERT SOUTHWEST WITH DRYING WEATHER FOR CENTRAL CALIFORNIA. A FEW SNOW SHOWERS WILL LINGER IN THE SIERRA BUT BY LATE IN THE DAY ALL PRECIPITATION SHOULD BE OVER. OF NOTE, AN UNSEASONABLY COLD SATURDAY NIGHT AND SUNDAY MORNING IS LIKELY IN THE WAKE OF THE LOW, AND FROST IS CERTAINLY A POSSIBILITY. I HAVE ADJUSTED THE LOW TEMPERATURES FOR SUNDAY MORNING TO REFLECT THIS THINKING WITH LOTS OF 34-37 DEGREE LOWS ON THE EAST SIDE OF THE SAN JOAQUIN VALLEY. THIS SITUATION WILL NEED TO BE WATCHED IN CASE FUTURE MODEL DATA SUGGESTS A FREEZE? WE WILL SEE. && .AVIATION... MVFR CONDITIONS WILL PREVAIL THROUGHOUT THE SOUTHERN SIERRA AND THE TEHACHAPI MOUNTAINS THROUGH 18Z THURSDAY WITH LOCAL IFR IN SHOWERS. LOCAL IFR/MVFR CEILINGS WILL OCCUR IN THE SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS WITH ISOLATED THUNDERSTORMS POSSIBLE THROUGH 00Z THURSDAY. OTHERWISE VFR CONDITIONS CAN BE EXPECTED THROUGHOUT MUCH OF THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z THURSDAY. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 4 PM PDT THIS AFTERNOON ABOVE 6000 FEET FOR THE SOUTHERN SIERRA NEVADA /CAZ096-097/. && PUBLIC...MOLINA AVN/FW...DCH SYNOPSIS...BSO WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 10, 4:25 PM PDT, 20 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 425 PM PDT TUE APR 10 2012 CAZ089>099-112330- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 425 PM PDT TUE APR 10 2012 ...UNSETTLED WEATHER THE REST OF THE WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF INTERIOR CENTRAL CALIFORNIA. .DAY ONE...TONIGHT THE RED FLAG WARNING FOR THE KERN COUNTY MOUNTAINS...INCLUDING THE PIUTE MOUNTAINS HAS BEEN CANCELLED. PLEASE REFER TO THE LATEST PLEASE SEE /SFORFWHNX/ FOR MORE DETAILS. THE WINTER STORM WATCH FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO THE TULARE-KERN COUNTY LINE HAS BEEN CANCELLED. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE /SFOWSWHNX/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR 4AM PDT WEDNESDAY UNTIL 4PM PDT WEDNESDAY. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE /SFOWSWHNX/ FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. ANDERSEN
In the hours before
Special weather statement, Apr 11, 11:26 AM PDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1126 AM PDT WED APR 11 2012 CAZ089>094-112030- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 1126 AM PDT WED APR 11 2012 ...THUNDERSTORMS DEVELOPING OVER THE SAN JOAQUIN VALLEY... ISOLATED THUNDERSTORMS HAVE BEGUN DEVELOPING OVER THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. AT 1120 AM...A THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL WAS LOCATED WEST OF FIVE POINTS AND WAS MOVING EAST AT 8 MPH. OTHER STORMS WERE DEVELOPING NEAR DELANO AND LINDSAY. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON. THESE STORMS COULD PRODUCE DANGEROUS LIGHTNING...LOCALLY HEAVY RAIN... GUSTY WINDS AND HAIL. IF A THUNDERSTORM APPROACHES YOUR LOCATION...SEEK SHELTER IMMEDIATELY. SANGER WEATHER.GOV/HANFORD
Special weather statement, Apr 11, 11:39 AM PDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 1139 AM PDT WED APR 11 2012 CAZ089-111945- FRESNO CA- 1139 AM PDT WED APR 11 2012 THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN FRESNO COUNTY IN CENTRAL CALIFORNIA UNTIL 1245 PM PDT AT 1131 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES NORTH OF COALINGA..MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL FRESNO COUNTY... LAT...LON 3652 12016 3634 12013 3632 12034 3647 12032 TIME...MOT...LOC 1839Z 261DEG 16KT 3640 12020 SANGER WEATHER.GOV/HANFORD
Local storm report, Apr 11, 12:13 PM PDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
1213 PM PDT WED APR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM HAIL HANFORD 36.33N 119.65W
04/11/2012 M0.25 INCH KINGS CA NWS EMPLOYEE
&&
BSOSpecial weather statement, Apr 11, 12:45 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 1245 PM PDT WED APR 11 2012 CAZ089>091-112030- KINGS CA-FRESNO CA- 1245 PM PDT WED APR 11 2012 THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL FRESNO COUNTY IN CENTRAL CALIFORNIA... NORTH CENTRAL KINGS COUNTY IN CENTRAL CALIFORNIA. UNTIL 130 PM PDT. AT 1234 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTHWEST OF LEMOORE..MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NAVAL AIR STATION LEMOORE... RURAL CENTRAL FRESNO COUNTY... RURAL NORTHERN KINGS COUNTY... RURAL NORTHEASTERN KINGS COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3659 11960 3634 11953 3636 12012 3656 12011 TIME...MOT...LOC 1944Z 257DEG 16KT 3644 11988 SANGER WEATHER.GOV/HANFORD
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 11:39 AM PDT | Special Weather Statement | HNX | Kings | 66 min |
| Apr 11, 12:45 PM PDT | Special Weather Statement | HNX | Fresno | 45 min |
| Apr 11, 1:44 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Kings, Tulare | 31 min |
| Apr 11, 2:13 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Kings, Tulare | 47 min |
| Apr 11, 2:24 PM PDT | Special Weather Statement | HNX | Kings | 51 min |
| Apr 11, 2:43 PM PDT | Tornado Warning | HNX | Tulare | 32 min |
| Apr 11, 2:49 PM PDT | Special Weather Statement | HNX | Kern | 56 min |
| Apr 11, 3:04 PM PDT | Special Weather Statement | HNX | Tulare | 86 min |
| Apr 11, 3:26 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Tulare | 34 min |
| Apr 11, 3:30 PM PDT | Special Weather Statement | HNX | Tulare | 45 min |
Nearby
Severe Thunderstorm Warnings in California, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.